Homogene 4-dimensionale affine Ebenen.

Helmut Salzmann

Mathematische Annalen (1972)

  • Volume: 196, page 320-322
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Salzmann, Helmut. "Homogene 4-dimensionale affine Ebenen.." Mathematische Annalen 196 (1972): 320-322. <http://eudml.org/doc/162261>.

author = {Salzmann, Helmut},
journal = {Mathematische Annalen},
pages = {320-322},
title = {Homogene 4-dimensionale affine Ebenen.},
url = {http://eudml.org/doc/162261},
volume = {196},
year = {1972},

AU - Salzmann, Helmut
TI - Homogene 4-dimensionale affine Ebenen.
JO - Mathematische Annalen
PY - 1972
VL - 196
SP - 320
EP - 322
UR - http://eudml.org/doc/162261
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.